Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 79, NWS Memphis, TN

April 3, 20254 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Apr 3, 2025, 12:03 AM CDT for 4 counties in Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 12:03 AM CDT (05:03 UTC)
Expired
Apr 3, 2025, 12:45 AM CDT
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties DeSoto County, MS, Panola County, MS, Tate County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 93 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 12:26 AM CDTTORNADO5 Ese Strayhorn, MSCorrects previous tornado report from 5 ESE Strayhorn. Home destroyed on Waverly Circle west of Senatobia.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2217 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2217 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted.

042 
WFUS54 KMEG 030503
TORMEG
MSC033-107-137-143-030545-
/O.NEW.KMEG.TO.W.0079.250403T0503Z-250403T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1203 AM CDT Thu Apr 3 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  South central DeSoto County in northwestern Mississippi...
  Southeastern Tunica County in northwestern Mississippi...
  Tate County in northwestern Mississippi...
  Northwestern Panola County in northwestern Mississippi...

* Until 1245 AM CDT.

* At 1203 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Dundee, or 14 miles east of Helena-West
  Helena, moving northeast at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Askew, Gerlach Mill, Buxton, Savage, Senatobia, Crenshaw,
  Strayhorn, Sarah, Dubbs, Coldwater, Poagville, Cypress Corner,
  Bluff, Robinson Gin, Lurline, Dooley, Alphaba, Independence,
  Dundee, and Arkabutla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3486 8996 3467 8976 3450 9020 3451 9020
      3451 9030 3445 9030 3442 9038 3442 9040
      3445 9045 3450 9050
TIME...MOT...LOC 0503Z 236DEG 43KT 3449 9037 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
3 follow-up statements
469 
WWUS54 KMEG 030521
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1221 AM CDT Thu Apr 3 2025

MSC033-107-137-143-030545-
/O.CON.KMEG.TO.W.0079.000000T0000Z-250403T0545Z/
DeSoto MS-Tunica MS-Tate MS-Panola MS-
1221 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL DESOTO...SOUTHEASTERN TUNICA...TATE AND NORTHWESTERN PANOLA
COUNTIES...

At 1221 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Strayhorn, or 10 miles west of Senatobia, moving
northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Robinson Gin, Askew, Lurline, Dooley, Alphaba, Buxton, Savage,
Independence, Senatobia, Arkabutla, Crenshaw, Strayhorn, Sarah, Love,
Coldwater, Poagville, Little Texas, New Town, Cypress Corner, and
Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3486 8996 3467 8976 3450 9020 3451 9020
      3451 9032 3455 9036 3459 9037
TIME...MOT...LOC 0521Z 236DEG 43KT 3461 9015 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

SJM
652 
WWUS54 KMEG 030527
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1227 AM CDT Thu Apr 3 2025

MSC107-030536-
/O.CAN.KMEG.TO.W.0079.000000T0000Z-250403T0545Z/
Panola MS-
1227 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHWESTERN PANOLA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for northwestern
Mississippi.

&&

LAT...LON 3486 8996 3467 8976 3455 9007 3456 9020
      3454 9020 3459 9026 3465 9028
TIME...MOT...LOC 0526Z 237DEG 42KT 3464 9008 

$$

MSC033-137-143-030545-
/O.CON.KMEG.TO.W.0079.000000T0000Z-250403T0545Z/
DeSoto MS-Tunica MS-Tate MS-
1227 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL DESOTO...EAST CENTRAL TUNICA AND TATE COUNTIES...

At 1226 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Strayhorn, or near Senatobia, moving northeast at 50
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Robinson Gin, Lurline, Dooley, Alphaba, Savage, Independence,
Senatobia, Arkabutla, Strayhorn, Sarah, Love, Coldwater, Poagville,
New Town, Bluff, Cypress Corner, and Hernando.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3486 8996 3467 8976 3455 9007 3456 9020
      3454 9020 3459 9026 3465 9028
TIME...MOT...LOC 0526Z 237DEG 42KT 3464 9008 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

CJC
483 
WWUS54 KMEG 030533
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1233 AM CDT Thu Apr 3 2025

MSC033-137-143-030545-
/O.CON.KMEG.TO.W.0079.000000T0000Z-250403T0545Z/
DeSoto MS-Tunica MS-Tate MS-
1233 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL DESOTO...EAST CENTRAL TUNICA AND TATE COUNTIES...

At 1232 AM CDT, a confirmed large and extremely dangerous tornado was
located over Coldwater, or near Senatobia, moving northeast at 50
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Robinson Gin, Lurline, Dooley, Alphaba, Savage, Independence,
Senatobia, Arkabutla, Strayhorn, Sarah, Love, Coldwater, Poagville,
New Town, Bluff, Cypress Corner, and Hernando.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3486 8996 3467 8976 3455 9007 3456 9020
      3454 9020 3459 9026 3465 9028
TIME...MOT...LOC 0532Z 237DEG 42KT 3467 9000 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

CJC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 11:13 PM CDT, 50 minutes earlier. Its key messages:

  • Updated at 1111 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 11:13 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1113 PM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1111 PM CDT Wed Apr 2 2025

-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.

-A High Risk of severe weather today, an Enhanced Risk is in
 effect Thursday, Friday and Saturday.

-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.

-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.

&&

.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025

A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!

An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.

Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.

Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.

Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.

The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.

With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!

Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.

&&

.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025

Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.

JAB/ANS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
     035-036-048-049-058.

     Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until midnight CDT tonight for MOZ113-115.

     Flood Watch through Sunday morning for MOZ113-115.

MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.

     Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch from late Friday night through Sunday afternoon for
     MSZ006-009-015>017-021>024.

TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
     048>055-088>092.

     Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...JAB/ANS

In the hours before

Local storm report, Apr 2, 9:03 PM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Memphis TN
903 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     Tstm Wnd Dmg     Trimble                 36.20N 89.19W
04/02/2025                   Dyer               TN   Storm Chaser

            Trees and power lines down. Possible
            tornado.

&&

MJ
Local storm report, Apr 2, 9:04 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
904 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     Tstm Wnd Dmg     5 WNW Martin            36.38N 88.94W
04/02/2025                   Weakley            TN   Emergency Mngr

            Large tree down blocking Highway 431 causing
            a vehicle accident.

&&

MJ
Local storm report, Apr 2, 9:08 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
908 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Tstm Wnd Dmg     4 S Bono                35.86N 90.81W
04/02/2025                   Craighead          AR   Emergency Mngr

            Major roof damage to Westside School
            gymnasium.

&&

MJ
Local storm report, Apr 2, 9:14 PM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
914 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Tstm Wnd Dmg     3 NW Kenton             36.22N 89.05W
04/02/2025                   Obion              TN   Law Enforcement

            Building destroyed on Concord Road.

&&

MJ
Local storm report, Apr 2, 9:36 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Flash Flood      3 SW Frayser            35.19N 90.02W
04/02/2025                   Shelby             TN   Broadcast Media

            Water covering 1 to 2 lanes lanes on
            eastbound I-40 before the Watkins exit.

&&

12
Local storm report, Apr 2, 10:15 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1015 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             2 E Midtown Memphis     35.13N 89.95W
04/02/2025  E1.00 Inch       Shelby             TN   Broadcast Media

            Nickel and quarter sized hail at Poplar and
            Highland.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Tunica43 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningMEGDeSoto44 min
Apr 2, 8:54 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica66 min
Apr 2, 9:10 PM CDTFlash Flood WarningMEGDeSoto, Tunica3 hr
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGDeSoto50 min
Apr 2, 9:54 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall51 min
Apr 2, 10:09 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica51 min
Apr 2, 11:24 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica25 min
Apr 2, 11:28 PM CDTTornado WarningMEGBenton, Marshall47 min
Apr 3, 12:00 AM CDTTornado WarningMEGAlcorn, Benton, Tippah45 min
Apr 3, 12:37 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Marshall, Tate38 min
Apr 3, 12:47 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Marshall, Tate43 min
Apr 3, 12:50 AM CDTTornado WarningMEGDeSoto, Tate, Tunica40 min
Apr 3, 1:09 AM CDTTornado Warning EmergencyMEGBenton, Marshall51 min
Apr 3, 1:42 AM CDTFlash Flood WarningMEGMarshall3 hr
Apr 3, 1:58 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall47 min
Apr 3, 2:12 AM CDTTornado WarningMEGBenton48 min
Apr 3, 2:19 AM CDTFlash Flood WarningMEGDeSoto, Marshall, Tate, Tunica7 hr
Apr 3, 2:47 AM CDTTornado WarningMEGAlcorn, Benton, Marshall, Tippah43 min
Apr 3, 3:23 AM CDTTornado WarningMEGAlcorn, Tippah52 min
Apr 3, 5:30 AM CDTFlash Flood WarningMEGAlcorn, Benton, Tippah3 hr
Apr 3, 9:48 AM CDTRiver Flood WarningMEGQuitman21 days
Apr 3, 11:17 AM CDTFlash Flood WarningMEGDeSoto, Marshall12 hr
Apr 3, 1:41 PM CDTFlash Flood WarningMEGBenton, Marshall7 hr
Apr 3, 2:05 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall40 min
Apr 3, 3:28 PM CDTFlash Flood WarningMEGDeSoto, Marshall, Tate, Tunica6 hr
Apr 3, 3:44 PM CDTSpecial Weather StatementMEGBenton31 min
Apr 3, 3:51 PM CDTSpecial Weather StatementMEGTate24 min
Apr 3, 3:56 PM CDTSevere Thunderstorm WarningMEGTippah49 min
Apr 3, 4:14 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more46 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo51 min
Apr 3, 4:33 PM CDTFlash Flood WarningMEGAlcorn, Benton, Marshall, Prentiss, Tippah, Tishomingo6 hr
Apr 3, 4:48 PM CDTTornado WarningMEGAlcorn, Tishomingo42 min
Apr 3, 5:03 PM CDTSpecial Weather StatementMEGBenton, Tippah27 min
Apr 3, 5:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica38 min
Apr 3, 6:15 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica45 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tunica38 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.